Osaka Journal of Mathematics

The Kauffman polynomial of links and representation theory

Jun Murakami

Full-text: Open access

Article information

Source
Osaka J. Math. Volume 24, Number 4 (1987), 745-758.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
http://projecteuclid.org/euclid.ojm/1200780357

Mathematical Reviews number (MathSciNet)
MR927059

Zentralblatt MATH identifier
0666.57006

Subjects
Primary: 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45}
Secondary: 20C99: None of the above, but in this section 20F36: Braid groups; Artin groups

Citation

Murakami, Jun. The Kauffman polynomial of links and representation theory. Osaka Journal of Mathematics 24 (1987), no. 4, 745--758. http://projecteuclid.org/euclid.ojm/1200780357.


Export citation